# SDR 2003FA0000518

- Difficulty date: May 16, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Aircraft: N43266
- Make and model: Piper PA-28-151
- Aircraft serial: 287415460
- Aircraft time: 7,000 hours
- Engine: Lyc O320E3D
- Engine time: 1,445 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30766
- Part serial: 1101
- Condition: Failed
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: MA4SPA
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF ENGINE QUIT.  UNSCHEDULED LANDING, AIRCRAFT DAMAGE WAS HEAVY.  INPSECTION OF CARBURETOR MA4SP, PART NUMBER 10-5217, SERIAL NUMBER 75-10-6625-CFA02043, FLOAT PART NUMBER CF-30-766, FLOAT SERIAL DATE 11-01.  FLOAT SANK IN BOWL DO TO FLOATS SPLITTING AT SEAMS.  NO AD NOTED ON THESE FLOATS.
